Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 269, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2023, 6:18 PM EDT for Marion County, Schley County, Sumter County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2023, 6:18 PM EDT (22:18 UTC)
- Expired
- Jul 1, 2023, 6:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, GA, Schley County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518
WUUS52 KFFC 012218
SVRFFC
GAC197-249-261-012245-
/O.NEW.KFFC.SV.W.0269.230701T2218Z-230701T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
618 PM EDT Sat Jul 1 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Marion County in west central Georgia...
Schley County in west central Georgia...
Northwestern Sumter County in west central Georgia...
* Until 645 PM EDT.
* At 617 PM EDT, a severe thunderstorm was located over Walls
Crossing, or near Ellaville, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ellaville, Putnam, Murrays Crossroads, Friendship, Doyle, La
Crosse, Draneville and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3219 8451 3238 8442 3237 8425 3230 8426
3229 8423 3213 8420 3210 8436
TIME...MOT...LOC 2217Z 359DEG 4KT 3228 8436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 1, 3:45 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 345 PM EDT Sat Jul 1 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 251 PM EDT Sat Jul 1 2023 Current radar loop shows showers and thunderstorms beginning to pop across N GA this afternoon. These showers are associated with a short wave moving East to Southeast across TN/Northern AL. With NW flow over the area these storms will continue to move SE fairly similar to yesterdays storm event. With plenty of moisture in the atmosphere, Temps in the 90s, and SB capes ranging from 3000 to 6000 j/kg range we may be in store for some very strong to severe storms as they move into central GA later this afternoon/evening. Looks like the biggest threats will be strong gusty winds, frequent lightning, and some hail. Shear values are very low with this pattern so not expecting any tornadic threats. These storms should weaken and diminish after sunset but with continues NW Flow and another wave expected Sunday we could be seeing another day of afternoon storms tomorrow. Sunday has potential to be even warmer as the main upper level ridge continues to shift east. Heat indices are again expected to get up into the 100 to 110 range across the area so will continue with the current heat advisory through Sunday evening. 01 && .LONG TERM... (Monday morning through next Friday) Issued at 251 PM EDT Sat Jul 1 2023 Long term begins Sunday evening with an upper level ridge centered over the area beginning to break down giving way to zonal flow. Generally west to southwesterly flow, warm temperatures and dewpoints in the upper 70's will be common through the long term. Given the warm temperatures and abundant moisture, diurnally driven convection will be possible each afternoon and evening as weak disturbances traverse the main flow with a focus across north GA where a stalled frontal boundary will linger. While rain chances remain in the forecast each day, rain will be hit or miss for most locations resulting in 5 day rainfall totals of under an inch. In term of severe weather the risk remains low at this time a rumble of thunder is likely with a few storms becoming strong. High temperatures in the 90s will be common each day through Friday with lows barely falling into the upper 60s and 70s. Heat indices of 100F-108F degrees will also be common across central GA Monday through Thursday. Friday/Saturday...a weak mid level troughs begin to impact the region. In response to the aforementioned trough moving towards the Deep South from the west heights will fall as southerly flow deepens and begins to advect more moisture into the area. Pws of over an inch and a half will remain common across the FA. This set up will promote an increased in showers and thunderstorms along and ahead of a weak cold front. Some of these storms could become strong to severe. frontal boundary begins to move into NW GA. As the day progresses and the front moves eastward precip will increase. SBCAPEs remain modest for this set up and only encroach upon our southern counties. Have included a mention of thunder starting Thursday afternoon through Friday from Macon southward. 28 && .AVIATION... (18Z TAFS) Issued at 128 PM EDT Sat Jul 1 2023 Ceilings are VFR but clouds are increasing as showers are beginning to pop across AL/TN. We should see these storms pop across GA in the next few hours and then begin to affect the TAF sites by 22z-23z. Will see isolated to scattered storms across the area through 02-03z then they should diminish with clouds clearing overnight as well. Will see almost a repeat Sunday with the timing of afternoon storms but not a s confident with the coverage. VSBYS should stay VFR except in and around and convective activity. Winds will stay mainly out of the NW to SW in the 3-10kt range. May see some higher gust with afternoon storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 73 93 / 20 30 30 40 Atlanta 73 95 75 92 / 20 30 40 50 Blairsville 67 89 66 85 / 30 50 50 50 Cartersville 72 96 71 91 / 30 40 40 50 Columbus 75 98 76 95 / 20 40 30 50 Gainesville 72 93 73 91 / 20 30 40 40 Macon 73 98 75 96 / 20 30 30 50 Rome 72 96 73 91 / 30 50 50 50 Peachtree City 72 96 73 93 / 20 30 30 50 Vidalia 75 97 76 97 / 10 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until midnight EDT Sunday night for GAZ001>005-011- 012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...01 LONG TERM....28 AVIATION...01
Hazardous weather outlook, Jul 1, 1:29 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 129 PM EDT Sat Jul 1 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 129 PM EDT Sat Jul 1 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A severe thunderstorm watch is in effect until 9 PM EDT for portions of north Georgia. The primary threat with any storms that do form will be damaging wind gusts, hail, frequent lightning, and isolated flash flooding from heavy rainfall. A Heat Advisory is in effect for much of north and central Georgia today. Heat index values are expected to reach or exceed 105. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Hot and humid conditions will lead to elevated heat index values between 100-110 degrees across portions of the forecast area from Sunday through Thursday. A Heat Advisory is in effect for the majority of north and central Georgia from 8AM Saturday through midnight Sunday. Additionally, scattered to numerous afternoon and evening thunderstorms are possible each day Sunday through Thursday. Some storms may become strong to severe with damaging wind gusts, large hail, frequent lightning, and locally heavy rainfall leading to isolated flash flooding being the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 1, 5:41 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Sat Jul 1 2023
GAZ005>007-012>014-020-021-012215-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Murray GA-Fannin GA-
541 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of Cherokee, Gilmer,
eastern Murray, northwestern Dawson, southeastern Gordon, Pickens,
Fannin and northeastern Bartow Counties through 615 PM EDT...
At 541 PM EDT, a line of strong thunderstorms was along a line
extending from near Reliance to Tails Creek to Pine Log, and moving
east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Cartersville, Jasper, Ellijay, Blue Ridge, Holly Springs,
Ball Ground, Nelson, White, Waleska, East Ellijay, Morganton, Talking
Rock, Buffington, Fairmount, Ranger, Amicalola Falls State Park,
Hickory Flat, Jones Mill and Cohutta Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3499 8416 3496 8416 3495 8418 3494 8416
3463 8417 3460 8419 3454 8419 3411 8440
3426 8483 3469 8467 3499 8466
TIME...MOT...LOC 2141Z 285DEG 38KT 3514 8459 3468 8461 3432 8475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 5:43 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Sat Jul 1 2023
GAZ030-031-041-042-012215-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
543 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southwestern
Paulding, Haralson, northern Carroll and southwestern Polk Counties
through 615 PM EDT...
At 543 PM EDT, a strong thunderstorm was near Tallapoosa, or near
Buchanan, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Mount
Zion, Waco, Abilene, Draketown, Felton and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3393 8538 3383 8489 3367 8492 3356 8502
3372 8535 3387 8538 3391 8539
TIME...MOT...LOC 2143Z 284DEG 38KT 3379 8528
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 1, 5:49 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
549 PM EDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Tstm Wnd Dmg 2 NW Folsom 34.41N 84.85W
07/01/2023 Gordon GA Public
Tree down at Blalock Rd SE and Plainview Rd
SE.
&&Special weather statement, Jul 1, 5:55 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sat Jul 1 2023
GAZ015-016-012230-
White GA-Lumpkin GA-
555 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of southeastern Lumpkin
and southern White Counties through 630 PM EDT...
At 555 PM EDT, a line of strong thunderstorms was along a line
extending from near Porter Springs to near Qualatchee Lake, and
moving southeast at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Cleveland, Garland and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3460 8364 3459 8364 3450 8383 3450 8385
3447 8392 3447 8393 3446 8393 3445 8396
3461 8398 3468 8377
TIME...MOT...LOC 2155Z 300DEG 6KT 3458 8393 3463 8377
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 5:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Sat Jul 1 2023
GAZ091>093-012230-
Macon GA-Schley GA-Marion GA-
558 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of west central Macon,
southeastern Marion and Schley Counties through 630 PM EDT...
At 558 PM EDT, a strong thunderstorm was over Walls Crossing, or near
Ellaville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ellaville, Putnam, La Crosse, Murrays Crossroads, Walls Crossing and
Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3237 8440 3236 8423 3219 8419 3217 8433
3220 8446
TIME...MOT...LOC 2158Z 003DEG 3KT 3228 8434
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 6:06 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sat Jul 1 2023
GAZ008-015-012230-
Union GA-Lumpkin GA-
606 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of central Lumpkin and
southwestern Union Counties through 630 PM EDT...
At 606 PM EDT, a strong thunderstorm was over Camp Merrill, or 10
miles northwest of Dahlonega, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Suches, Camp Merrill, Hawk Mountain Shelter, Porter
Springs, Gaddistown and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Georgia.
&&
LAT...LON 3468 8394 3457 8395 3452 8406 3461 8418
3472 8411
TIME...MOT...LOC 2206Z 300DEG 11KT 3464 8411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 37 min |
| Jul 1, 3:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jul 1, 3:45 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jul 1, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 25 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 31 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 30 min |
| Jul 1, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 31 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Jul 1, 4:57 PM EDT | Flash Flood Warning | FFC | Chattooga, Walker | 4 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 1, 4:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 38 min |
| Jul 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 51 min |
| Jul 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 34 min |
| Jul 1, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 1, 5:19 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jul 1, 5:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 1, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Rockdale | 32 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | FFC | Cherokee, Fannin, Gilmer, Pickens | 34 min |
| Jul 1, 5:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 1, 5:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 1, 6:06 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 1, 6:19 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 26 min |
| Jul 1, 6:29 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 1, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | FFC | Towns, White | 29 min |
| Jul 1, 6:48 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 1, 7:04 PM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Walton | 11 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 1, 7:25 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 35 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 1, 7:33 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 1, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison | 48 min |
| Jul 1, 7:44 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 1, 7:48 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 1, 7:57 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.